# SDR ABXA050064

- Difficulty date: February 18, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 56,542 hours, 53,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135955
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STA 1152, LONGERON 15 LEFT, FORWARD OF LEFT EPR TRANSMITTER.  REPAIRED AREA IAW DC-9 SRM.
